# SDR YENA2023101101235

- Difficulty date: September 26, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N998JE
- Make and model: Airbus A321-231
- Aircraft serial: 08525
- Aircraft time: 18,274 hours, 5,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#161, JFK-SMF. '1R BOTTOM EXIT LIGHT ON BRIGHT AND FLICKERING; REMOVED AND REPLACED R1 DOOR CABINI WALL EMERGENCY EXIT IDENTIFIER AS PER AMM 33-51-13. OPS CHECKED GOOD AT THIS TIME. AIRCRAFT OK FOR SERVICE.'
